# SDR SWAA2021080314028

- Difficulty date: September 2, 2020
- Submitted: August 3, 2021
- Operation: Air carrier
- Aircraft: N558WN
- Make and model: Boeing 737-73V
- Aircraft serial: 30248
- Aircraft time: 55,080 hours, 35,450 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Condition: Damaged
- Location: Fwd Cargo
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD CARGO FLOOR PANEL 120CF; P/N 453A1610-10 DAMAGED AAND NEEDS REPLACED. / RR CARGO FLOOR PANEL PERR MM 25-52-10
